** Originally posted by JeffW **
I started on Humira for my psoriasis in Nov. 2009. Since then I've had to stop twice due to getting sick -- a sinus infection the first time, and a respiratory infection (probably mycoplasma -- it's what my wife had) the second time. Since the second stoppage (in April), my psoriasis has gotten steadily worse. Is this a common problem to have if you stop and restart Humira?
I do see my dermatologist on Friday. And I am using various topicals -- I'm getting the best results right now from Protopic. The Clobetasol just seems to makes things worse. The Fluocinonide helps sometimes, but it doesn't help within about 2 days it seems to best to switch to Protopic.
The nurse practitioner (she works with the dermatologist) really got after me to get 20 to 25 minutes of sun on my problem areas -- that might be helping, but I'm not certain yet. I am starting to tan a bit though :).